NursGuru
    HESI Pharmacology
    The nurse determines that the client is experiencing toxicity and notifies the HCP. Which action(s) should the nurse anticipate performing to manage digoxin toxicity? Select all that apply. Medications: Labetalol 100 mg PO; Furosemide 40 mg PO; Digoxin 250 mcg PO; Potassium 40 mEq PO. Vital signs: 0700 — HR 98, RR 18, BP 149/80, SpO2 96% on room air. 0800 — HR 60, RR 20, BP 134/78, SpO2 95% on room air. 0900 — HR 44, RR 28, BP 100/60, SpO2 92% on room air. Nurses' Notes: 0700 — Awake, alert, oriented, no pain; crackles over lower lung fields; jugular pulsations present at 45°; capillary refill 3 seconds; 2+ pitting edema; heart murmur present; poor appetite. 0800 — Nausea, abdominal pain, one episode of vomiting; placed in high-Fowler's; ondansetron 4 mg IVP given. 0900 — Lethargic, photosensitivity, blurry vision; lights dimmed; bradycardia noted; increased shortness of breath; oxygen 2 L/min nasal cannula applied; HCP notified. Laboratory Results (0830): BUN 12 mg/dL (normal 10--20); Creatinine 1 mg/dL (normal 0.6--1.2); Glucose 88 mg/dL (normal 82--115); Serum chloride 98 mEq/L (normal 96--106); Serum potassium 2.5 mEq/L (normal 3.5--5).

    Sign in to reveal the correct answer & rationale

    A free account unlocks answers for the preview questions in every exam. A pass unlocks all of them.